# SDR USAA2011090900004

- Difficulty date: September 6, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 69,245 hours, 31,051 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R247C
- Condition: Leaking
- Location: Apu Bay
- Part time: 61,155 hours, 26,415 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A DIRTY SOCK SMELL THROUGHOUT AIRCRAFT IN ALL FLIGHT PHASES.  MAINTENANCE TROUBLESHOT TO INTERNAL APU LEAK.  REMOVED AND REPLACED APU.
